| Model Number |
IntelliVue X3 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Analysis was performed by remote service personnel.The remote support engineer (rse) arranged for the requested replacement spo2 board to be sent to the customer.The results of the analysis were that the spo2 was found defective and needed replacement.Based on the results of the analysis, it was determined that the product has malfunctioned and the most likely cause of the reported problem was a defective spo2 board.The issue was resolved by providing the customer with a replacement part.Service history confirms the problem has not been reported again for this device.E1: reporting institution phone#: (b)(6).
Event or Problem Description
It was reported that the saturation measurement is faulty.It is asked but unknown if the device was in clinical use.There was no report of patient or user harm.